Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 3:15 PM EDT for Newton County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 3:15 PM EDT (19:15 UTC)
- Expired
- Aug 9, 2018, 3:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Newton County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082
WWUS82 KFFC 091915
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT THU AUG 9 2018
GAZ048-057>059-091945-
Butts GA-Jasper GA-Newton GA-Henry GA-
315 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...NORTHWESTERN
JASPER...SOUTHERN NEWTON AND EASTERN HENRY COUNTIES UNTIL 345 PM
EDT...
At 314 PM EDT...a strong thunderstorm was near Rocky Plains, or 10
miles southwest of Covington...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newborn, Mansfield, Stewart, Eudora, Ola, Turtle Cove, Worthville,
North Alcovy, Starrsville, Fincherville, Oak Hill and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3355 8403 3357 8400 3353 8368 3353 8367
3351 8366 3332 8379 3343 8406
TIME...MOT...LOC 1914Z 285DEG 21KT 3347 8396
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:55 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 9, 2:55 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT Thu Aug 9 2018 .SHORT TERM /Tonight through Friday Night/... Another round of thunderstorm activity is anticipated today as a shortwave passes over the area this afternoon and into the early overnight period. Convection has already begun to fire over the area ahead of a line of thunderstorms moving eastward towards the area from Alabama. A boundary is draped across the southern portion of Georgia and is progged to remain stalled across the area throughout the remainder of the day. Storms have plenty of instability to work with as values are quite high this afternoon with SBCAPE and MUCAPE values exceeding 3000 J/kg. As the eastward moving storm system interacts with the boundary it could provide a focus for enhanced thunderstorm activity and the potential for development of strong to severe storms. Gusty winds appear to be the main threat associated with any severe storms that occur. With high PWATS of 2 inches or higher across the area, though, it is also possible for stronger storms to produce locally heavy rain which could lead to some isolated flooding concerns, particularly in the vicinity of the boundary in the southern end of the region. Model guidance is consistent in indicating that the next shortwave will enter the area late Friday, bringing about enhanced thunderstorms chances to north and central Georgia once again starting in the afternoon and lasting into the early overnight period. Although the timing of these thunderstorms will depend on the speed of the shortwave, high-end chance to likely PoPs are nonetheless expected in the afternoon the evening hours Friday. PWATs will remain high throughout the area on Friday with many locations in north Georgia in excess of 2 inches and ample instability will be present, with SBCAPE and MUCAPE values on the order of 2000-3000 J/kg. Combined with the upper-level support provided by the shortwave aloft, expect numerous storms to develop in association with this disturbance. While generally weak flow aloft suggests that the risk for severe storms should not be widespread, the high PAWT values indicate that stronger storms could produce locally heavy rainfall. Increased precipitation and cloud coverage associated with these shortwaves will moderate temperatures somewhat, with high temperatures trending back to near normal values. However, with high humidity values as a result of the deep moisture in place over the area, maximum heat index values could still be on the high side and even exceed 100 across the southern tier of the CWA. King .LONG TERM /Saturday through Thursday/... The long term period begins with a trough over the eastern US and a shortwave just to our north, centered just south of the Ohio Valley into Tennessee and Alabama. The shortwave will continue to exit the area on Saturday potentially mixing in some slightly drier air for Saturday afternoon so pops are just slightly lower, but still in the chance category. Further to the north, a deepening trough will become a cutoff low centered over the Ohio Valley by Sunday afternoon (early Sunday for the ECMWF, Sunday afternoon for the GFS). Regardless, pieces of energy will continue to round the base of the trough and push into our area helping to provide a focus for showers and thunderstorms across the area on Sunday through at least through late on Monday. Similar to most days, strong to isolated severe storms will be possible with the primary threats being heavy rain, strong winds, and frequent lightning. For late Monday/Tuesday, the low will weaken and kick out to the northeast pushing a cold front through the area by Tuesday. As a result, pops for Tuesday/Wednesday are in the slight chance range across much of the area. Differences exist between the models as to how dry the air filtering in behind the front will be, with the GFS being the driest. Will continue to monitor trends as pops will continue to be adjusted. Pops increase again for Thursday afternoon as another shortwave works its way towards the area. Temperatures through the extended will be near average with highs in the upper 80s to lower 90s and lows in the upper 60s and low to mid 70s. Reaves && .AVIATION... 18Z Update... Organized TSRA is once again expected to develop and move west to east across the area late this afternoon and into the evening, requiring a TEMPO for all TAF sites. Scattered convection is already developing across the region, which necessitated moving TEMPO group forward to 19Z for most sites. Most significant thunderstorm activity looks to impact the metro TAF sites at around 19-21Z. Numerous showers and thunderstorms are again expected in the afternoon and evening Friday. Mainly VFR cigs at 035-050 are expected during the afternoon today and Friday although some MVFR cigs around 025 could be observed with thunderstorms. Winds expected to be W and less than 10 kts through the period, with the exception of gusts associated with any thunderstorms that occur. //ATL Confidence...18Z Update... Medium confidence on the timing and location of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 71 89 / 60 50 40 40 Atlanta 73 88 72 87 / 60 60 40 40 Blairsville 66 82 65 82 / 60 70 40 50 Cartersville 70 86 69 87 / 60 60 30 40 Columbus 74 91 73 90 / 50 60 30 30 Gainesville 71 86 70 86 / 60 60 30 50 Macon 73 92 73 90 / 60 40 20 40 Rome 71 86 69 88 / 60 60 30 40 Peachtree City 72 89 71 88 / 60 60 40 40 Vidalia 75 93 75 92 / 40 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 9, 2:50 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 250 PM EDT Thu Aug 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 250 PM EDT Thu Aug 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected through this afternoon and evening, especially over western Georgia and increase in coverage as they move east during the late afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 9, 2:37 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT THU AUG 9 2018
GAZ011-019-030-091915-
Chattooga GA-Polk GA-Floyd GA-
237 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHATTOOGA...POLK AND
FLOYD COUNTIES UNTIL 315 PM EDT...
At 236 PM EDT...a line of strong thunderstorms was along a line
extending from New Moon to Piedmont...and moving east at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Cedartown, Summerville, Rockmart, Aragon, Cave Spring, Shannon,
Lyerly, Menlo, Pinson, Esom Hill, Coosa, Cloudland, James H. Floyd
State Park, Holland, Fish Creek, Etna, Lindale, Tidings and Antioch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3448 8509 3446 8509 3446 8511 3443 8509
3441 8511 3439 8501 3430 8502 3425 8501
3421 8502 3421 8505 3408 8505 3408 8502
3395 8502 3395 8505 3391 8505 3391 8539
3452 8551
TIME...MOT...LOC 1836Z 275DEG 27KT 3439 8555 3393 8561
WIND...50MPHSpecial weather statement, Aug 9, 2:38 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT THU AUG 9 2018
GAZ096-107-109-091915-
Bleckley GA-Dodge GA-Pulaski GA-
238 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 315 PM EDT...
At 238 PM EDT...a strong thunderstorm was over Baileys Park, or near
Hawkinsville...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Union, Dubois, Gresston, Plainfield,
Empire, Mobley Crossing, Roddy, Baileys Park, Ocmulgee Banks,
Hartford and Pulaski State Prison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3204 8329 3205 8331 3208 8330 3209 8331
3209 8332 3210 8332 3210 8336 3211 8335
3213 8336 3213 8340 3227 8354 3241 8334
3227 8305 3226 8305
TIME...MOT...LOC 1838Z 312DEG 13KT 3227 8337
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 9, 2:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT THU AUG 9 2018
GAZ048-058-059-091915-
Butts GA-Jasper GA-Newton GA-
251 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...SOUTHWESTERN
JASPER AND SOUTHERN NEWTON COUNTIES UNTIL 315 PM EDT...
At 251 PM EDT...a strong thunderstorm was over Stark, or near
Jackson...moving southeast at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jackson, Flovilla, Stewart, Calvin, Eudora, Turtle Cove, Worthville,
North Alcovy, Indian Springs State Park, Fincherville and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3339 8398 3339 8397 3340 8398 3342 8397
3345 8392 3347 8394 3348 8393 3338 8365
3318 8382 3320 8384 3319 8385 3320 8388
3333 8402
TIME...MOT...LOC 1851Z 305DEG 6KT 3336 8390
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 2:56 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT THU AUG 9 2018
GAZ041-042-091945-
Haralson GA-Carroll GA-
256 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND WESTERN CARROLL
COUNTIES UNTIL 345 PM EDT...
At 256 PM EDT...a line of strong thunderstorms was along a line
extending from near Esom Hill to Fosters Cross Roads...and moving
east at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Carrollton, Buchanan, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco,
Eubank Lake, Bowdon Junction, Tyus, Felton, John Tanner State Park
and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3390 8504 3374 8505 3343 8516 3343 8529
3390 8539
TIME...MOT...LOC 1856Z 268DEG 25KT 3391 8540 3341 8558
WIND...40MPHSpecial weather statement, Aug 9, 3:04 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT THU AUG 9 2018
GAZ044-055-091930-
Clayton GA-South Fulton GA-
304 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR CLAYTON AND SOUTH FULTON
COUNTIES UNTIL 330 PM EDT...
At 304 PM EDT...a strong thunderstorm was over Union City, or 11
miles northwest of Jonesboro...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Jonesboro, East Point, Union City, Forest Park, Riverdale,
College Park, Morrow, Hapeville, Lake City, Hartsfield-Jackson
Airport, Lake Spivey, Rex, Ellenwood, Fort Gillem and Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3368 8442 3366 8436 3365 8435 3365 8429
3363 8426 3355 8427 3355 8429 3351 8428
3351 8442 3355 8444 3355 8446 3354 8453
3368 8456
TIME...MOT...LOC 1904Z 263DEG 17KT 3361 8453
WIND...40MPHSpecial weather statement, Aug 9, 3:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT THU AUG 9 2018
GAZ048-057>059-091945-
Butts GA-Jasper GA-Newton GA-Henry GA-
315 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...NORTHWESTERN
JASPER...SOUTHERN NEWTON AND EASTERN HENRY COUNTIES UNTIL 345 PM
EDT...
At 314 PM EDT...a strong thunderstorm was near Rocky Plains, or 10
miles southwest of Covington...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newborn, Mansfield, Stewart, Eudora, Ola, Turtle Cove, Worthville,
North Alcovy, Starrsville, Fincherville, Oak Hill and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3355 8403 3357 8400 3353 8368 3353 8367
3351 8366 3332 8379 3343 8406
TIME...MOT...LOC 1914Z 285DEG 21KT 3347 8396
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.